# SDR DALA2016053104308

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 53,553 hours, 21,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY ESCAPE LIGHTS INOPERATIVE AT 2D, 11D, AND 18D. MAINTENANCE REPLACED THE LAMP AT 2D AND 18D IAW AMM 33-51 CHECKED AND REPLACED SEAT HARNESS AT SEAT 11D IAW AMM 33-51.  CHECKED GOOD.
